MathSciNet Relay Station
MathSciNet bibliographic data
MR2418924 35Q53 (35B10 35B30 76B03 76B55)
Molinet, Luc Global well-posedness in $L^2$ for the periodic Benjamin-Ono equation. Amer. J. Math. 130 (2008), no. 3, 635–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement